Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 28, NWS Kansas City, MO
NWS Kansas City, MO issued this tornado warning at Aug 20, 2010, 2:06 PM CDT for Clay County, Clinton County, Ray County, Missouri. It was in force for 24 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2010, 2:06 PM CDT (19:06 UTC)
- Expired
- Aug 20, 2010, 2:30 PM CDT
- In force
- 24 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Clay County, MO, Clinton County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 74 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 2:10 PM CDT | TSTM WND GST 80 | 1 N Holt, MO | CLINTON COUNTY EMD REPORTED WINDS OF 75 TO 80 MPH. ALSO NUMEROUS TREE DAMAGE REPORTS RECEIVED FOR HOLT AS WELL AS SOME MINOR ROOF DAMAGE. |
| Aug 20, 2:24 PM CDT | TSTM WND GST 80 | Lawson, MO | 70-80 MPH WINDS REPORTED. HEAVY RAIN. |
| Aug 20, 2:25 PM CDT | TSTM WND DMG | Holt, MO | 18 INCH TREE BLOWN DOWN NUMEROUS 4-6 INCH TREE LIMBS DOWN.METAL ROOFING BLOWN OFF BUILDINGS. |
| Aug 20, 2:26 PM CDT | TSTM WND DMG | Holt, MO | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 20, 1:58 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.1 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1657 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1406 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
024 WFUS53 KEAX 201906 TOREAX MOC047-049-177-201930- /O.NEW.KEAX.TO.W.0028.100820T1906Z-100820T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 206 PM CDT FRI AUG 20 2010 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN CLAY COUNTY IN WEST CENTRAL MISSOURI... SOUTHEASTERN CLINTON COUNTY IN NORTHWEST MISSOURI... NORTHWESTERN RAY COUNTY IN WEST CENTRAL MISSOURI... * UNTIL 230 PM CDT * AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO ALONG THE CLAY AND CLINTON COUNTY LINE NEAR THE CITY OF HOLT. THIS INCLUDES INTERSTATE 35. THIS DANGEROUS STORM WAS MOVING EAST AT 45 MPH. IN ADDITION TO A TORNADO...EXTREME DAMAGING WINDS OF 80 TO 90 MPH ARE POSSIBLE. * LOCATIONS IMPACTED INCLUDE... LAWSON...HOLT...EXCELSIOR ESTATES...ELMIRA AND KNOXVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS IN HOLD AND LAWSON NEED TO BE IN SAFE SHELTER NOW! TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3953 9393 3938 9394 3936 9448 3953 9449 TIME...MOT...LOC 1905Z 271DEG 40KT 3945 9436 $$ BOOKBINDER
2 follow-up statements
702 WWUS53 KEAX 201923 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 223 PM CDT FRI AUG 20 2010 MOC047-049-177-201930- /O.CON.KEAX.TO.W.0028.000000T0000Z-100820T1930Z/ CLAY MO-RAY MO-CLINTON MO- 223 PM CDT FRI AUG 20 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN CLINTON... NORTHWESTERN RAY AND NORTHEASTERN CLAY COUNTIES UNTIL 230 PM CDT... AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE SQUALL LINE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS AND BRIEF RAIN-WRAPPED TORNADOES. THIS DANGEROUS STORM WAS LOCATED 7 MILES SOUTH OF POLO...OR 7 MILES EAST OF LAWSON...MOVING EAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... KNOXVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3952 9393 3938 9394 3937 9431 3953 9430 TIME...MOT...LOC 1923Z 264DEG 36KT 3946 9406 $$ BOOKBINDER
641 WWUS53 KEAX 201931 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 231 PM CDT FRI AUG 20 2010 MOC047-049-177-201941- /O.EXP.KEAX.TO.W.0028.000000T0000Z-100820T1930Z/ CLAY MO-RAY MO-CLINTON MO- 231 PM CDT FRI AUG 20 2010 ...THE TORNADO WARNING FOR SOUTHEASTERN CLINTON...NORTHWESTERN RAY AND NORTHEASTERN CLAY COUNTIES HAS EXPIRED... THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA. DAMAGING STRAIGHT LINE WINDS UP TO 80 MPH HAVE BEEN REPORTED IN THE LAWSON AREA...AND WILL IMPACT FAR SOUTHERN CALDWELL AND MUCH OF CENTRAL AND NORTHERN RAY COUNTY THROUGH 3 PM. LAT...LON 3952 9393 3938 9394 3937 9431 3953 9430 TIME...MOT...LOC 1923Z 264DEG 36KT 3945 9406 $$ BOOKBINDER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Aug 20, 6:32 AM CDT, 7 hours 34 minutes earlier.
Area forecast discussion, Aug 20, 6:32 AM CDT, 7 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 632 AM CDT FRI AUG 20 2010 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... DISTINCT PV ANOMALY TRAVERSING EAST THROUGH NRN COLORADO THIS MORNING HAS AIDED IN SUBSTANTIAL DOWNSTREAM HEIGHT FALLS AND ASCENT VIA ISENTROPIC MECHANISMS AND LLJ FORCING THROUGH THE CNTRL PLAINS. THE LAST VESTIGES OF SEASONABLY DRIER AIR COULD BE SEEN IN 00Z REGIONAL SOUNDINGS AND SFC OBSERVATIONS OF LOWER/MID 60 DEWPOINTS THROUGH THE MID MISSOURI RIVER VALLEY...HOWEVER INCREASING MOIST SUBTROPICAL FLOW ABOUT A SRN PLAINS RIDGE AXIS AND LOWER 70 BOUNDARY LAYER DEWPOINTS ENCROACHING FROM ALL DIRECTIONS WILL LEAD TO AN INCREASINGLY UNSTABLE AIRMASS THROUGH THE MORNING AND EARLY AFTERNOON HOURS. FORCED ASCENT SHOULD CONTINUE THROUGH THE MORNING AND INTO THE AFTERNOON AHEAD OF THE AFOREMENTIONED PV ANOMALY THROUGH COLLOCATED FLOW ACROSS STEEPENING ISENTROPIC SURFACES AND DIFFLUENCE ALOFT WITHIN THE RIGHT ENTRANCE REGION OF A JET SEGMENT LIFTING INTO THE WRN GREAT LAKES. ONGOING CONVECTION FROM SERN NEBRASKA THROUGH CNTRL KANSAS SHOULD BE MAINTAINED SOMEWHAT IN INTENSITY AND COVERAGE...WITH FURTHER DOWNSTREAM DEVELOPMENT EXPECTED BY PEAK AFTERNOON HEATING. THE WARM SECTOR ENVIRONMENT SHOULD BECOME CHARACTERIZED BY MLCAPES AROUND 3000 J/KG (MUCAPES APPROACHING 4000 J/KG)...THOUGH DEEP LAYER 0-6KM SHEAR MAY BE LIMITED TO AROUND 30-40 KTS MAXIMUM...YIELDING A PREDOMINANT MULTI-CELL CLUSTER STORM MODE. REGARDLESS...MODEL BUFR SOUNDINGS DO INDICATE A PERIOD OF STEEPER MIDLEVEL LAPSE RATES UPON CONVECTIVE INTENSIFICATION EARLY THIS AFTERNOON...SUCH THAT DEEPER AND MORE ORGANIZED THUNDERSTORM UPDRAFTS WOULD SUPPORT LARGER HAIL. HOWEVER...THE GREATEST THREAT APPEARS TO BE DAMAGING WINDS WITH THE POTENTIAL FOR COLLAPSING MULTI-CELL TOWERS AND HIGHER CLOUD BASES (T/TD SPREADS ON THE ORDER OF 20F) SUPPORTIVE FOR EFFICIENT COLD POOL GENERATION. THERE IS THE OPPORTUNITY THAT MORE EXTENSIVE MIDLEVEL CLOUD DEVELOPMENT THIS MORNING COULD HINDER EVENTUAL ATMOSPHERIC DESTABILIZATION...AND LIMIT SEVERE CHANCES (THIS WOULD BE MOST LIKELY IN THE NWRN 1/2 OF THE FORECAST AREA). CONSIDERED...ALTHOUGH EVENTUALLY REJECTED...TWO POSSIBLE HEADLINES THROUGH TONIGHT. FIRST...LOCATIONS FROM EAST CENTRAL KANSAS THROUGH CNTRL MISSOURI WILL HAVE THE BEST OPPORTUNITY TO WARM INTO THE MIDDLE 90S THROUGH MID AFTERNOON...AND COMBINED WITH DEWPOINTS IN THE LOWER 70S...COULD HAVE HEAT INDEX VALUES REACH THE 100-105 DEGREE RANGE. THINKING INCREASED SUBTROPICAL MOISTURE AND ISENTROPIC ASCENT FORCING ACCAS DEVELOPMENT WILL LIMIT HIGH TEMPERATURES...AND MORE FILTERED SUNSHINE WILL TEMPER MOST HEAT RELATED IMPACTS. SECOND...CONSIDERED A FLASH FLOOD WATCH HEADLINE THROUGH THE ERN PARTS OF THE FORECAST AREA...THOUGH UNCERTAINTY REGARDING A MORE PRECISE PLACEMENT AND TIMING OF HEAVIER QPF PRECLUDED A WATCH AT THIS TIME. GIVEN PWATS INCREASING AOA 2 INCHES AND LLJ VEERING INTO THE BACK EDGE OF ANY CONVECTIVE BOUNDARY THIS EVENING...THE POTENTIAL IS CERTAINTY PRESENT. HOWEVER...WITH SOIL MOISTURE ANOMALIES FALLING QUICKLY...FFG VALUES INCREASING SIGNIFICANTLY...AND A LACK OF HEAVIER ANTECEDENT RAINFALL IN THE RECENT PAST...FEEL FLASH FLOOD THREAT WOULD BE MORE LOCALIZED...AND MAY ACTUALLY END UP MORE TOWARDS CNTRL AND ERN MISSOURI WITH MORE PREVALENT DOWNGLIDE RAPIDLY ADVECTING SOUTHEAST IN THE WAKE OF THE CONVECTIVE CLUSTERS AND ASSOCIATED PROGRESSIVE WAVE. LITTLE CHANGE MADE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK WITH STRONGER HIGH AMPLITUDE RIDGING DEVELOPING FROM THE DESERT SOUTHWEST THROUGH CNTRL PLAINS...PROMOTING SFC PRESSURE RISES ACROSS THE UPPER MIDWEST AND A DRIER ELY BOUNDARY LAYER FETCH. GIVEN HEIGHTS AND TEMPERATURES ALOFT...HAVE CONTINUED TO ADVERTISE BOTH HIGHS AND LOWS SLIGHTLY ABOVE CLIMATOLOGY AND NEAR THE ENSEMBLE MEAN...THOUGH NOTHING NEAR THE OPPRESSIVE HEAT EXPERIENCE EARLIER IN THE MONTH. 21 && .AVIATION... FOR THE 12Z TAFS...VFR CONDITIONS ARE EXPECTED AT THE TERMINALS TODAY WITH THE EXCEPTION OF ANY THUNDERSTORM ACTIVITY. STORMS WILL LIKELY DEVELOP IN THE HEAT OF THE AFTERNOON AHEAD OF AN APPROACHING FRONT. HAVE TEMPO IN THE MOST LIKELY HOURS THAT STORMS WILL MOVE INTO THE TERMINALS...BUT INCLUDED VCTS BEFORE AND AFTER AS THE STORMS MAY DEVELOP EARLY OR LINGER LATE. OTHERWISE...SOME CONCERNS THAT EARLY MORNING HOURS OF SATURDAY MAY EXPERIENCE SOME IFR TO LIFR SURFACE VISIBILITIES DUE TO CLEARING SKIES...MOIST GROUND...AND COOLER TEMPERATURES AT THE TERMINALS BEHIND THE FRONT. STILL...MANY QUESTIONS ABOUT THE POST FRONT ENVIRONMENT REMAIN...SO HAVE HELD OFF PUTTING ANYTHING IN THE TAFS AT THIS TIME. CUTTER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Aug 20, 12:46 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1246 PM CDT FRI AUG 20 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-211800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1246 PM CDT FRI AUG 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF SEVERE THUNDERSTORMS FROM THIS AFTERNOON THROUGH LATE THIS EVENING ACROSS PORTIONS OF NORTHEASTERN KANSAS THROUGH WEST CENTRAL MISSOURI AND INTO NORTHEAST AND CENTRAL MISSOURI. ONGOING THUNDERSTORM ACTIVITY IN NORTHEAST KANSAS IS EXPECTED TO GAIN STRENGTH THIS AFTERNOON AS IT MOVES INTO A MORE UNSTABLE AIRMASS ACROSS PORTIONS OF NORTHWESTERN AND NORTHERN MISSOURI. ADDITIONAL THUNDERSTORMS MAY DEVELOP ON THE SOUTHERN END OF THIS LINE AS IT TRACKS TO THE EAST. THE PRIMARY HAZARDS WITH ANY OF THESE STORMS WILL BE FROM DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL. THE THUNDERSTORMS MAY THEN GRADUALLY ORGANIZE INTO A LARGER SQUALL LINE OR COMPLEX DURING THE EVENING HOURS...WITH DAMAGING WINDS AND HEAVY RAINFALL POSSIBLE ACROSS THE CENTRAL AND EASTERN PORTIONS OF MISSOURI. THUNDERSTORMS MAY TEMPORARILY STALL OVER SOME LOCATIONS OF CENTRAL AND NORTHEAST MISSOURI THIS EVENING...WITH THE POTENTIAL FOR LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND THIS EVENING. CDB
In the hours before
Local storm report, Aug 20, 1:16 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
116 PM CDT FRI AUG 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND GST 1 S ATCHISON 39.55N 95.13W
08/20/2010 E60 MPH ATCHISON KS TRAINED SPOTTER
HEAVY RAIN WITH WINDS GUSTS 50-60MPH.
&&
KBRONISLocal storm report, Aug 20, 1:26 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
126 PM CDT FRI AUG 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM BLIZZARD 6 NW WESTON 39.48N 94.98W
08/20/2010 PLATTE MO TRAINED SPOTTER
HEAVY RAIN WINDS GUSTING 55-60 MPH.
&&
KBRONISLocal storm report, Aug 20, 1:28 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
128 PM CDT FRI AUG 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND GST 6 NW WESTON 39.48N 94.98W
08/20/2010 E60.00 MPH PLATTE MO TRAINED SPOTTER
HEAVY RAIN WINDS GUSTING 55-60 MPH.
&&
KBRONISLocal storm report, Aug 20, 1:54 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
154 PM CDT FRI AUG 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG PLATTE CITY 39.36N 94.78W
08/20/2010 PLATTE MO LAW ENFORCEMENT
TREE BLOCKING HWY 45 NEAR IATAN.
&&
KBRONISLocal storm report, Aug 20, 1:55 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
155 PM CDT FRI AUG 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND GST SMITHVILLE 39.38N 94.57W
08/20/2010 E0 MPH CLAY MO TRAINED SPOTTER
WINDS GUSTING 65-70 MPH.
&&
KBRONISLocal storm report, Aug 20, 1:58 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
158 PM CDT FRI AUG 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND GST SMITHVILLE 39.38N 94.57W
08/20/2010 E70.00 MPH CLAY MO TRAINED SPOTTER
WINDS GUSTING 65-70 MPH.
&&
KBRONISThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 1:03 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 42 min |
| Aug 20, 1:16 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 44 min |
| Aug 20, 1:38 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Caldwell, Clay, Clinton, Daviess, DeKalb and 2 more | 37 min |
| Aug 20, 1:45 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte, Ray | 35 min |
| Aug 20, 2:16 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, DeKalb, Livingston | 29 min |
| Aug 20, 2:27 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Lafayette, Ray | 33 min |
| Aug 20, 2:37 PM CDT | Special Weather Statement | EAX | Daviess, Grundy | 38 min |
| Aug 20, 2:50 PM CDT | Special Weather Statement | EAX | Randolph | 40 min |
| Aug 20, 2:59 PM CDT | Special Weather Statement | EAX | Clay | 46 min |
| Aug 20, 3:06 PM CDT | Special Weather Statement | EAX | Carroll, Ray | 39 min |
| Aug 20, 3:11 PM CDT | Special Weather Statement | EAX | Mercer | 49 min |
| Aug 20, 3:38 PM CDT | Special Weather Statement | EAX | Chariton, Linn, Sullivan | 37 min |
| Aug 20, 4:02 PM CDT | Special Weather Statement | EAX | Adair, Macon, Randolph, Schuyler | 43 min |
| Aug 20, 4:30 PM CDT | Special Weather Statement | EAX | Macon, Randolph, Schuyler | 30 min |
| Aug 20, 4:44 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Randolph | 31 min |
| Aug 20, 4:50 PM CDT | Special Weather Statement | EAX | Caldwell, Livingston | 25 min |
| Aug 20, 5:15 PM CDT | Special Weather Statement | EAX | Caldwell, Livingston | 45 min |
| Aug 20, 5:25 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 16 hr |
| Aug 20, 5:44 PM CDT | Special Weather Statement | EAX | Jackson | 31 min |
| Aug 20, 6:19 PM CDT | Special Weather Statement | EAX | Ray | 26 min |
| Aug 20, 6:49 PM CDT | Flash Flood Warning | EAX | Randolph | 6 hr |
Nearby
Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.